Alert archive / Georgia / Frost Advisories in 2008

Frost Advisory 5, NWS Atlanta, GA

October 29, 200861 counties in Georgia

NWS Atlanta, GA issued this frost advisory at Oct 29, 2008, 4:01 PM EDT for 61 counties in Georgia. It took effect at Oct 30, 2008, 4:00 AM EDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Oct 29, 2008, 4:01 PM EDT (20:01 UTC)
In effect from
Oct 30, 2008, 4:00 AM EDT
Expired
Oct 30, 2008, 9:00 AM EDT
In force
5 hr
Issued by
NWS Atlanta, GA
All 61 counties

Baldwin County, GA, Banks County, GA, Barrow County, GA, Bibb County, GA, Bleckley County, GA, Butts County, GA, Chattahoochee County, GA, Clarke County, GA, Crawford County, GA, Crisp County, GA, Dodge County, GA, Dooly County, GA, Emanuel County, GA, Glascock County, GA, Greene County, GA, Hancock County, GA, Harris County, GA, Henry County, GA, Houston County, GA, Jackson County, GA, Jasper County, GA, Jefferson County, GA, Johnson County, GA, Jones County, GA, Lamar County, GA, Laurens County, GA, Macon County, GA, Madison County, GA, Marion County, GA, Monroe County, GA, Montgomery County, GA, Morgan County, GA, Muscogee County, GA, Newton County, GA, Oconee County, GA, Oglethorpe County, GA, Peach County, GA, Pike County, GA, Pulaski County, GA, Putnam County, GA, Rockdale County, GA, Schley County, GA, Spalding County, GA, Stewart County, GA, Sumter County, GA, Talbot County, GA, Taliaferro County, GA, Taylor County, GA, Telfair County, GA, Toombs County, GA, Treutlen County, GA, Twiggs County, GA, Upson County, GA, Walton County, GA, Warren County, GA, Washington County, GA, Webster County, GA, Wheeler County, GA, Wilcox County, GA, Wilkes County, GA, Wilkinson County, GA

The radar

The Robins AFB radar (KJGX), 34 km from the middle of the area, began a volume at 19:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.0 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2008-10-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2008-10-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1621 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
16 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS72 KFFC 292001
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
401 PM EDT WED OCT 29 2008

GAZ024-025-027-035>039-046>051-056>062-068>076-078>086-089>098-
102>113-300400-
/O.NEW.KFFC.FR.Y.0005.081030T0800Z-081030T1300Z/
BANKS-JACKSON-MADISON-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-TALIAFERRO-SPALDING-HENRY-
BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-PIKE-UPSON-LAMAR-MONROE-JONES-
BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-
CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-
CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-
TREUTLEN-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-
TELFAIR-WHEELER-MONTGOMERY-TOOMBS-
INCLUDING THE CITIES OF...ATHENS...CONYERS...COVINGTON...
GRIFFIN...MILLEDGEVILLE...MACON...SWAINSBORO...COLUMBUS...
WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS...CORDELE...VIDALIA
401 PM EDT WED OCT 29 2008

...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM EDT THURSDAY FOR PARTS OF
CENTRAL AND EAST CENTRAL GEORGIA...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 9 AM EDT THURSDAY FOR
AREAS ALONG AND SOUTH OF A FRANKLIN...TO THOMASTON...TO COMMERCE LINE.

COOL CANADIAN HIGH PRESSURE WILL REMAIN CENTERED OVER THE
SOUTHEAST TONIGHT. THIS WILL RESULT IN CLEAR SKIES...CALM WINDS AND
EXCELLENT COOLING CONDITIONS YET AGAIN. BY 8 AM THURSDAY
MORNING...LOWS ACROSS THE ADVISORY AREA WILL BE NEAR FREEZING
WHICH WILL LEAD TO AREAS OF FROST DEVELOPING BY SUNRISE.

A FROST ADVISORY MEANS THAT FROST IS EXPECTED TO DEVELOP DURING
THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED
TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS
NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY
FROM THE COLD.

$$
3 follow-up statements
000 
WWUS72 KFFC 300123
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
923 PM EDT WED OCT 29 2008

GAZ024-025-027-035>039-046>051-056>062-068>076-078>086-089>098-
102>113-300930-
/O.CON.KFFC.FR.Y.0005.081030T0800Z-081030T1300Z/
BANKS-JACKSON-MADISON-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-TALIAFERRO-SPALDING-HENRY-
BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-PIKE-UPSON-LAMAR-MONROE-JONES-
BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-
CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-
CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-
TREUTLEN-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-
TELFAIR-WHEELER-MONTGOMERY-TOOMBS-
INCLUDING THE CITIES OF...ATHENS...CONYERS...COVINGTON...
GRIFFIN...MILLEDGEVILLE...MACON...SWAINSBORO...COLUMBUS...
WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS...CORDELE...VIDALIA
923 PM EDT WED OCT 29 2008

...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM EDT
THURSDAY FOR CENTRAL GEORGIA...

COOL CANADIAN HIGH PRESSURE WILL REMAIN CENTERED OVER THE
SOUTHEAST TONIGHT. THIS WILL RESULT IN CLEAR SKIES...CALM WINDS
AND EXCELLENT COOLING CONDITIONS YET AGAIN. BY 8 AM THURSDAY
MORNING...LOWS ACROSS THE ADVISORY AREA WILL BE NEAR FREEZING
WHICH WILL LEAD TO AREAS OF FROST DEVELOPING BY SUNRISE.

A FROST ADVISORY MEANS THAT FROST IS EXPECTED TO DEVELOP DURING
THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED
TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS
NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY
FROM THE COLD.

$$
000 
WWUS72 KFFC 300627
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
227 AM EDT THU OCT 30 2008

GAZ024-025-027-035>039-046>051-056>062-068>076-078>086-089>098-
102>113-301300-
/O.CON.KFFC.FR.Y.0005.081030T0800Z-081030T1300Z/
BANKS-JACKSON-MADISON-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-TALIAFERRO-SPALDING-HENRY-
BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-PIKE-UPSON-LAMAR-MONROE-JONES-
BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-
CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-
CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-
TREUTLEN-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-
TELFAIR-WHEELER-MONTGOMERY-TOOMBS-
INCLUDING THE CITIES OF...ATHENS...CONYERS...COVINGTON...
GRIFFIN...MILLEDGEVILLE...MACON...SWAINSBORO...COLUMBUS...
WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS...CORDELE...VIDALIA
227 AM EDT THU OCT 30 2008

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING FOR
CENTRAL AND PARTS OF NORTH GEORGIA.

TEMPERATURES ARE EXPECTED TO FALL INTO THE MID 30S ACROSS THE
ADVISORY AREA BY DAYBREAK. THIS WILL BE ENOUGH TO PRODUCE
WIDESPREAD FROST EARLY THIS MORNING.

A FROST ADVISORY MEANS THAT FROST IS EXPECTED TO DEVELOP DURING
THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED
TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS
NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY
FROM THE COLD.

$$
000 
WWUS72 KFFC 301316
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
916 AM EDT THU OCT 30 2008

GAZ024-025-027-035>039-046>051-056>062-068>076-078>086-089>098-
102>113-301430-
/O.EXP.KFFC.FR.Y.0005.000000T0000Z-081030T1300Z/
BANKS-JACKSON-MADISON-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-TALIAFERRO-SPALDING-HENRY-
BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-PIKE-UPSON-LAMAR-MONROE-JONES-
BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-
CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-
CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-
TREUTLEN-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-
TELFAIR-WHEELER-MONTGOMERY-TOOMBS-
INCLUDING THE CITIES OF...ATHENS...CONYERS...COVINGTON...
GRIFFIN...MILLEDGEVILLE...MACON...SWAINSBORO...COLUMBUS...
WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS...CORDELE...VIDALIA
916 AM EDT THU OCT 30 2008

...FROST ADVISORY HAS EXPIRED...

THE FROST ADVISORY THAT WAS IN EFFECT FOR CENTRAL AND PORTIONS OF
NORTH GEORGIA HAS EXPIRED. TEMPERATURES HAVE WARMED THROUGH THE
MORNING HOURS...ALTHOUGH THERE MAY STILL BE LINGERING PATCHES OF
FROST...THEREFORE THE FROST ADVISORY IS NO LONGER IN EFFECT.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this frost advisory went out at Oct 29, 3:48 PM EDT, 13 minutes earlier.

Area forecast discussion, Oct 29, 3:48 PM EDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
348 PM EDT WED OCT 29 2008

.SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...
DEEP UPPER LOW OVER THE NORTHEAST CONUS IS SLOWING LIFTING OFF TO
THE NORTHEAST THIS AFTERNOON. AS A RESULT...WE HAVE BASICALLY SEEN
AN END TO THE CAA OVER THE STATE AND HIGH PRESSURE...WHICH HAS
BEEN CENTERED TO OUR WEST THE PAST COUPLE OF DAYS IS FINALLY ON
THE MOVE AND SHOULD BE OVER THE CENTRAL APPALACHIANS BY SUNRISE
THURSDAY MORNING. THIS WILL RESULT IN ANOTHER EXCELLENT COOLING
NIGHT AS CLEAR SKIES AND CALM WINDS WILL ALLOW TEMPERATURES TO
FALL WELL BELOW NORMAL ONCE AGAIN. HOWEVER...AREAS WHERE FREEZING
TEMPERATURES ARE EXPECTED TOMORROW ACROSS WEST CENTRAL AND NORTH
GEORGIA HAVE ALREADY SEEN FREEZES THE PAST COUPLE OF MORNINGS...
SO WILL NOT ISSUE ANY MORE FREEZE WARNINGS THERE. AS FOR CENTRAL
GEORGIA...A FEW DAYS OF SITTING OVER THE THE SUNNY SOUTH SHOULD
RESULT IN ENOUGH AIR MASS MODIFICATION TO KEEP TEMPERATURES ABOVE
FREEZING ACROSS CENTRAL AND EAST CENTRAL GEORGIA TOMORROW.
HOWEVER...TEMPERATURES WILL BE COLD ENOUGH TO WARRANT A FROST
ADVISORY...SO WILL PUT ONE OUT FOR WHERE A GOOD FREEZE HAS YET TO
OCCUR. UNDERCUT GUIDANCE FOR HIGHS A LITTLE THURSDAY AFTERNOON...
SINCE REACHING 70 EVEN ACROSS MIDDLE GEORGIA WILL REQUIRE ABOUT A
35 DEGREE WARM UP DURING THE DAY. FRIDAY WILL CONTINUE THE WARMING
TREND AND BY THE AFTERNOON WE SHOULD SEE HIGHS BACK NEAR NORMAL.
ONCE AGAIN...NIL POPS WORKS WELL WITH THE DRY WEATHER PATTERN IN
PLACE.

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
FAIRLY BENIGN WEATHER PATTERN LOOKS TO PERSIST THROUGH EVEN THE
EXTENDED FORECAST. THE ONLY FEATURE OF INTEREST IS A WEAK SHORTWAVE
THAT IS CURRENTLY OVER THE PACIFIC NORTHWEST THAT WILL RUN DOWN
THE EAST SIDE OF THE SOUTHWEST RIDGE AND INTO THE NORTHERN GULF BY
SATURDAY MORNING. GFS AND ECMWF IN GOOD AGREEMENT WITH TAKING THIS
SHORTWAVE ACROSS THE NORTHEAST GULF...TAKING IT TO JUST OFF THE
SOUTHEAST ATLANTIC COAST BY WEDNESDAY. MODELS CONTINUE TO SHOW
THAT THIS SYSTEM WILL HAVE LIMITED DYNAMICS AND MOISTURE TO WORK
WITH...KEEPING MOST OF THE RAIN SOUTH OF THE FORECAST AREA. THE ONLY
EXCEPTION WILL BE DOWN BY VIDALIA SUNDAY AND MONDAY...AS MOIST EASTERLY
FLOW COMING OF THE ATLANTIC COULD BRING A FEW SHOWERS THAT
DIRECTION...BUT NOT LOOKING FOR ANYTHING BIG.

THE BIG PLAYER FOR TEMPERATURES IN THE EXTENDED WILL BE A POSSIBLE
STRONG WEDGE THAT THE MODELS ARE FORECASTING TO SET UP SUNDAY
NIGHT AS HIGH PRESSURE SLIDES FROM THE GREAT LAKES INTO NEW
ENGLAND...SENDING COOLER AIR RUSHING DOWN THE EAST SIDE OF THE
APPALACHIANS. CURRENT HIGHS MAY NEED TO BE CUT BACK SEVERAL
DEGREES ACROSS NORTHEAST GEORGIA MONDAY AND TUESDAY IF THE WEDGE
ENDS UP BEING AS STRONG AS FORECAST...BUT WILL LET THE MIDNIGHT
SHIFT SEE WHAT THE 00Z GUIDANCE DOES BEFORE GOING MUCH LOWER THAN
WHAT WE ARE CURRENTLY ADVERTISING.

&&

.FIRE WEATHER...
DRY HIGH PRESSURE WILL REMAIN ANCHORED OVER THE SOUTHEAST. THIS
WILL KEEP AFTERNOON CONDITIONS RATHER DRY THURSDAY AND FRIDAY...
BUT A WEAKENING PRESSURE GRADIENT WILL KEEP WINDS UNDER 25 MPH.
WILL CONTINUE THE FIRE WEATHER WATCH FOR THURSDAY AFTERNOON...BUT
LOOKS LIKE WE WILL STRUGGLE TO REACH THE 4 HOUR DURATION OF 25
PERCENT RELATIVE HUMIDITIES...SO WILL NOT ISSUE A RED FLAG WARNING
AT THIS TIME. FOR FRIDAY...WILL SEE RELATIVE HUMIDITIES GET NEAR 25
PERCENT IN CENTRAL GEORGIA...BUT AGAIN THE 4 HOUR DURATION WILL
BE A STRUGGLE TO ACHIEVE...SO WILL NOT ISSUE ANYTHING NOW.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          35  66  37  68  39 /   0   0   0   0   0
ATLANTA         37  65  42  66  43 /   0   0   0   0   0
BLAIRSVILLE     32  61  32  64  35 /   0   0   0   0   0
CARTERSVILLE    32  64  34  67  35 /   0   0   0   0   0
COLUMBUS        36  68  41  70  41 /   0   0   0   0   0
GAINESVILLE     37  63  39  65  41 /   0   0   0   0   0
MACON           34  69  36  70  36 /   0   0   0   0   0
ROME            31  65  35  69  37 /   0   0   0   0   0
PEACHTREE CITY  30  66  33  68  32 /   0   0   0   0   0
VIDALIA         34  68  37  70  36 /   0   0   0   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
FROST ADVISORY FROM 4 AM TO 9 AM EDT THURSDAY FOR THE FOLLOWING
ZONES: BALDWIN...BANKS...BARROW...BIBB...BLECKLEY...BUTTS...
CHATTAHOOCHEE...CLARKE...CRAWFORD...CRISP...DODGE...DOOLY...
EMANUEL...GLASCOCK...GREENE...HANCOCK...HARRIS...HENRY...
HOUSTON...JACKSON...JASPER...JEFFERSON...JOHNSON...JONES...
LAMAR...LAURENS...MACON...MADISON...MARION...MONROE...
MONTGOMERY...MORGAN...MUSCOGEE...NEWTON...OCONEE...OGLETHORPE...
PEACH...PIKE...PULASKI...PUTNAM...ROCKDALE...SCHLEY...SPALDING...
STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR...TELFAIR...
TOOMBS...TREUTLEN...TWIGGS...UPSON...WALTON...WARREN...
WASHINGTON...WEBSTER...WHEELER...WILCOX...WILKES...WILKINSON.

FIRE WEATHER WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY
EVENING FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...
BARTOW...BIBB...BLECKLEY...BUTTS...CARROLL...CATOOSA...
CHATTAHOOCHEE...CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB...
COWETA...CRAWFORD...CRISP...DADE...DAWSON...DEKALB...DODGE...
DOOLY...DOUGLAS...EMANUEL...FANNIN...FAYETTE...FLOYD...FORSYTH...
GILMER...GLASCOCK...GORDON...GREENE...GWINNETT...HALL...
HANCOCK...HARALSON...HARRIS...HEARD...HENRY...HOUSTON...
JACKSON...JASPER...JEFFERSON...JOHNSON...JONES...LAMAR...
LAURENS...LUMPKIN...MACON...MADISON...MARION...MERIWETHER...
MONROE...MONTGOMERY...MORGAN...MURRAY...MUSCOGEE...NEWTON...
NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH...
PICKENS...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY...
SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT...
TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TOWNS...TREUTLEN...
TROUP...TWIGGS...UNION...UPSON...WALKER...WALTON...WARREN...
WASHINGTON...WEBSTER...WHEELER...WHITE...WHITFIELD...WILCOX...
WILKES...WILKINSON.

&&

50
Hazardous weather outlook, Oct 29, 5:16 AM EDT, 10 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
516 AM EDT WED OCT 29 2008

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-300930-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
516 AM EDT WED OCT 29 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SYNOPSIS...
A LARGE HIGH PRESSURE RIDGE CENTERED OVER LOUISIANA WILL CONTINUE
TO DRIFT TOWARD GEORGIA. THIS RIDGE WILL KEEP NORTH AND CENTRAL
GEORGIA PRECIPITATION FREE THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
DANGEROUS FIRE WEATHER CONDITIONS ARE POSSIBLE ON THURSDAY.
OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 29, 3:11 AM EDTFire Weather WatchFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more23 hr

Nearby

Frost Advisories in Georgia, 2008Every frost advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.